# SDR 2000ZZZX435

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N607AL
- Make and model: Bell 407
- Aircraft serial: 53264
- System (JASC): 6210 · Main Rotor Blades
- Part: Bearing
- Part number: 407310102101
- Condition: Debonded
- Location: Main Rotor
- Part time: 2,899 hours
- Component: 407010100115
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON POST-FLIGHT, ELASTOMERIC BEARING DEBONDED COMPLETELY.
